# SDR IXXA96139

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 56153281
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 58,805 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE LEFT LONGERON 24 WAS FOUND CRACKED IN THE WING ATTACH BOTTLE BOLT AREA.  THE LONGERON WAS REPLACED IAW THE DOUGLAS REPLACEMENT GUIDE AND THE SRM.  (M)
